# SDR SWAA2021080488338

- Difficulty date: June 25, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 39,596 hours, 24,067 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 380-400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR SUPPORT UPPER ANGLE BS 380-400 LBL 1 WL 208. ; / [01] REMOVED FLOOR SUPPORT UPPER ANGLE BS380-400 LBL1; WL 208 PER SRM 51-40-02-0G-0; [02] LOCATED/DRILLED FLOOR SUPPORT UPPER ANGLE BS380-400 LBL1; WL 208 PER SRM 51-40-05-0G-0 AND DWG 143A5400. OK TO INSTALL; [03] CERTIFIED REMOVED FLOOR SUPPORT UPPER ANGLE BS380-400 LBL1; WL 208 PER SRM 51-40-02-0G-0 AND REMOVED FLOOR SUPPORT UPPER ANGLE BS380-400 LBL1; WL 208 PER SRM 51-40-02-0G-0.; [04] UPDATED MEASUREMENT TABLE.; [05] VERIFIED LOCATE & DRILL OF FLOOR SUPPORT UPPER ANGLE BS380-400; LBL1; WL 208 PER SRM 51-40-05-0G-0 AND DWG 143A5400. OK TO INSTALL GIVEN.; [06] INSTALLED FLOOR SUPPORT UPPER ANGLE BS380-400 LBL1; WL 208 PER SRM 51-40-05-0G-0 AND DWG 143A5400.; [07] CERTIFIED INSTALLED FLOOR SUPPORT UPPER ANGLE BS380-400 LBL1; WL 208 PER SRM 51-40-05-0G-0 AND DWG 143A5400.; [08] VERIFIED REPLACEMENT OF FLOOR SUPPORT UPPER ANGLE; BS 380-400; LBL 1; WL 208 PER SRM 51-40-02 AND DWG 143A5400; [09] VERIFIED ALL WORK COMPLETE THIS TASK
